Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 221, NWS Milwaukee, WI

October 2, 2006Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Oct 2, 2006, 8:17 PM CDT for Rock County, Wisconsin. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2006, 8:17 PM CDT (01:17 UTC)
Expired
Oct 2, 2006, 8:45 PM CDT
In force
28 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Rock County, WI

The radar

The Milwaukee radar (KMKX), 55 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 1:53 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2498 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 030117
SVRMKX
WIC105-030145-
/O.NEW.KMKX.SV.W.0221.061003T0117Z-061003T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
817 PM CDT MON OCT 2 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROCK COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 845 PM CDT

* AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR EVANSVILLE...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FOOTVILLE BY 825 PM CDT...
  JANESVILLE AND BELOIT BY 840 PM CDT...
  MILTON BY 845 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4283 8935 4256 8936 4249 8877 4283 8879

$$

HENTZ
2 follow-up statements
000 
WWUS53 KMKX 030119
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
820 PM CDT MON OCT 2 2006

WIC105-030145-
/O.CON.KMKX.SV.W.0221.000000T0000Z-061003T0145Z/
ROCK WI-
820 PM CDT MON OCT 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR ROCK COUNTY...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM EVANSVILLE TO ORFORDVILLE...
OR ALONG A LINE EXTENDING FROM EVANSVILLE TO BRODHEAD...MOVING EAST
AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FOOTVILLE BY 825 PM CDT...
  HANOVER BY 830 PM CDT...
  INDIANFORD AND FULTON BY 835 PM CDT...
  AFTON BY 840 PM CDT...
  JANESVILLE...MILTON...TIFFANY AND SHOPIERE BY 845 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4283 8935 4256 8936 4249 8877 4283 8879

$$

MK
000 
WWUS53 KMKX 030130
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT MON OCT 2 2006

WIC105-030145-
/O.CON.KMKX.SV.W.0221.000000T0000Z-061003T0145Z/
ROCK WI-
830 PM CDT MON OCT 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR ROCK COUNTY...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FOOTVILLE TO 7 MILES SOUTH
OF ORFORDVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
EVANSVILLE TO 8 MILES SOUTHEAST OF BRODHEAD...MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FULTON AND HANOVER BY 835 PM CDT...
  INDIANFORD BY 840 PM CDT...
  AFTON...JANESVILLE...BELOIT AND MILTON BY 845 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4283 8935 4256 8936 4249 8877 4283 8879

$$

MK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:56 PM CDT, 5 hours 21 minutes earlier.

Area forecast discussion, Oct 2, 2:56 PM CDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT MON OCT 2 2006

.DISCUSSION...FORECAST FOCUS ON THUNDERSTORM TIMING OVERNIGHT AND
NEXT ROUND OF THUNDERSTORMS TUESDAY.

IN THE SHORT TERM...SEVERE WEATHER PARAMETERS COMING TOGETHER FOR
SEVERE WEATHER ACROSS CWA THIS EVENING. VERY IMPRESSIVE MID LEVEL
LAPSE RATES OVER 8 C/KM AHEAD OF 18 UNIT 500 MILLIBAR VORTICITY
CENTER OVER NORTHERN IOWA...LIFTED INDICATES -5 TO -7 AND TOTAL
TOTALS APPROACHING 60 SHOULD PRODUCE ELEVATED AND SOME SURFACE
BASED SEVERE WEATHER STORMS THROUGH EARLY TONIGHT.
RUC/NGM/NAM/GFS PROGS TAKE 500 MILLIBAR VORTICITY INTO SOUTHERN
LOWER MICHIGAN BY 12Z TUESDAY. SO EXPECT CONVECTION TO WIND DOWN
AFTER MIDNIGHT HOURS. THEN CLEARING SKIES AND VERY LIGHT LOW LEVEL
WIND REGIME WILL ALLOW FOG FORMATION ESPECIALLY OVER SOUTH CENTRAL
WISCONSIN.

IN THE LONG TERM...ATTENTION TURNS TO BETTER POTENTIAL FOR SEVERE
WEATHER TUESDAY. PROGS IN VERY GOOD AGREEMENT TRACKING LOW
PRESSURE SYSTEM ALONG WARM FRONT INTO CWA WITH TIME. PROGS HAVE
SLOWED MOVEMENT OF LOW FROM PREVIOUS RUNS. THUS NOW EXPECT AIRMASS
TO DESTABILIZE FURTHER DURING THE DAY AS WARM FRONT PUSHES JUST
NORTH OF CWA. PROGS INDICATE LIFTED INDEX VALUES APPROACHING -9
WITH SURFACE BASED CAPE AROUND 2000 J/KG AND FAVORABLE SHEAR VALUES.
IF FRONT PUSHES NORTH OF CWA...THEN EXPECT LATE AFTERNOON AND
EARLY NIGHTTIME SEVERE CONVECTION ORIGINATING FORM EASTERN IOWA
AND SOUTHWEST WISCONSIN. HOWEVER IF TONIGHT/S CONVECTION KEEPS
WARM FRONT OVER CWA FOR TUESDAY...SEVERE CONVECTION WILL
CONCENTRATE ALONG FRONT AND COULD FIRE OFF EARLIER.

IN THE LONG LONG TERM...PERIOD OF COOLER AND DRIER
WEATHER FOLLOWS ENDING OF SHOWERS EARLY WEDNESDAY AS STRONG HIGH
SETTLES OVER GREAT LAKES REGION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TZ
Hazardous weather outlook, Oct 2, 7:30 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT MON OCT 2 2006

WIZ046-047-051-052-056>060-062>072-031100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
730 PM CDT MON OCT 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS
ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE PRIMARY THREATS
ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY
AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS
SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

LMZ643>646-665-031100-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
405 PM CDT MON OCT 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
EVENING...PRODUCING LARGE HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY
AFTERNOON AND EVENING. SMALL CRAFT ADVISORY CONDITIONS MAY BE
REACHED TUESDAY NIGHT...AND LAST THROUGH WEDNESDAY NIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY.

MBK
WWW.WEATHER.GOV/MILWAUKEE

In the hours before

Local storm report, Oct 2, 7:22 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
722 PM CDT MON OCT 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     6 E MCFARLAND           43.02N 89.18W
10/02/2006                   DANE               WI   AMATEUR RADIO

            1 FOOT DIAMETER TREE DOWN.

0650 PM     HAIL             BROWN DEER              43.17N 87.97W
10/02/2006  M0.50 INCH       MILWAUKEE          WI   AMATEUR RADIO

&&

TZAJDEL
Local storm report, Oct 2, 7:30 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT MON OCT 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             5 NE EAST TROY          42.84N 88.33W
10/02/2006  M0.25 INCH       WALWORTH           WI   AMATEUR RADIO

&&

TZAJDEL
Local storm report, Oct 2, 7:37 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
737 PM CDT MON OCT 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 NNW SUN PRAIRIE       43.20N 89.24W
10/02/2006  M0.75 INCH       DANE               WI   TRAINED SPOTTER

0737 PM     HAIL             UNION GROVE             42.68N 88.05W
10/02/2006  E0.88 INCH       RACINE             WI   TRAINED SPOTTER

&&

PJS
Local storm report, Oct 2, 7:40 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 PM CDT MON OCT 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             1 NW WESTFIELD          43.89N 89.51W
10/02/2006  M1.00 INCH       MARQUETTE          WI   FIRE DEPT/RESCUE

0439 PM     HAIL             2 E WESTFIELD           43.88N 89.45W
10/02/2006  E0.75 INCH       MARQUETTE          WI   LAW ENFORCEMENT

            TREEES DOWN IN WESTFIELD

0442 PM     HAIL             5 SW WESTFIELD          43.83N 89.57W
10/02/2006  E0.88 INCH       MARQUETTE          WI   TRAINED SPOTTER

0445 PM     HAIL             WSW WESTFIELD           43.88N 89.49W
10/02/2006  M0.88 INCH       MARQUETTE          WI   TRAINED SPOTTER

0452 PM     HAIL             2 W KINGSTON            43.69N 89.17W
10/02/2006  E0.75 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            RELAYED THROUGH COUNTY SHERIFF

0500 PM     TSTM WND GST     4 NE PARDEEVILLE        43.58N 89.24W
10/02/2006  E55.00 MPH       COLUMBIA           WI   TRAINED SPOTTER

            STORM SPOTTER REPORTING 50-55 MPH WINDS

0506 PM     TSTM WND GST     4 NW FRIESLAND          43.63N 89.12W
10/02/2006  E70.00 MPH       COLUMBIA           WI   TRAINED SPOTTER

            TRAINED SPOTTER IN RURAL NORTHEAST COLUMBIA COUNTY
            REPORTING SUSTAINED 60 MPH WIND WITH GUSTS TO 70 MPH.
            WINDS RIPPED A ROOF OFF OF A TIN BUILDING.

0509 PM     HAIL             4 N CAMBRIA             43.60N 89.11W
10/02/2006  E0.88 INCH       COLUMBIA           WI   TRAINED SPOTTER

0509 PM     HAIL             KINGSTON                43.69N 89.13W
10/02/2006  E0.75 INCH       GREEN LAKE         WI   TRAINED SPOTTER

0516 PM     HAIL             1 SW OXFORD             43.77N 89.58W
10/02/2006  M0.50 INCH       MARQUETTE          WI   FIRE DEPT/RESCUE

0517 PM     HAIL             RANDOLPH                43.54N 89.00W
10/02/2006  M0.50 INCH       DODGE              WI   TRAINED SPOTTER

0517 PM     HAIL             KINGSTON                43.69N 89.13W
10/02/2006  E0.75 INCH       GREEN LAKE         WI   EMERGENCY MNGR

0520 PM     HAIL             RANDOLPH                43.54N 89.00W
10/02/2006  M0.88 INCH       DODGE              WI   TRAINED SPOTTER

0521 PM     HAIL             1 S PACKWAUKEE          43.75N 89.46W
10/02/2006  M0.50 INCH       MARQUETTE          WI   TRAINED SPOTTER

0521 PM     HAIL             FOX LAKE                43.56N 88.91W
10/02/2006  M0.88 INCH       DODGE              WI   TRAINED SPOTTER

            ESTIMATED 45 MPH WINDS...NICKEL SIZE HAIL COVERING GROUND

0533 PM     HAIL             JANESVILLE              42.68N 89.02W
10/02/2006  M0.50 INCH       ROCK               WI   TRAINED SPOTTER

0534 PM     TSTM WND GST     BURNETT                 43.50N 88.71W
10/02/2006  E50.00 MPH       DODGE              WI   TRAINED SPOTTER

0542 PM     HAIL             2 SW CLYMAN             43.29N 88.75W
10/02/2006  M1.25 INCH       DODGE              WI   TRAINED SPOTTER

0545 PM     TSTM WND DMG     FOND DU LAC             43.77N 88.45W
10/02/2006                   FOND DU LAC        WI   PUBLIC

            SEVERAL REPORTS OF TREES DOWN IN FOND DU LAC COUNTY

0556 PM     HAIL             MILTON                  42.78N 88.95W
10/02/2006  M0.50 INCH       ROCK               WI   TRAINED SPOTTER

0602 PM     TSTM WND DMG     7 N PARDEEVILLE         43.64N 89.30W
10/02/2006                   COLUMBIA           WI   LAW ENFORCEMENT

            TREES REPORTED DOWN BY COLUBMIA COUNTY SHERIFF...7 MI
            NORTH...15 MI NORTHEAST...AND 8 MI EAST OF PARDEEVILLE.

0602 PM     HAIL             2 S CLYMAN              43.28N 88.72W
10/02/2006  E0.75 INCH       DODGE              WI   TRAINED SPOTTER

0602 PM     HAIL             JEFFERSON               43.01N 88.81W
10/02/2006  M0.25 INCH       JEFFERSON          WI   NWS EMPLOYEE

0602 PM     HAIL             1 SW WATERTOWN          43.18N 88.74W
10/02/2006  M0.50 INCH       JEFFERSON          WI   TRAINED SPOTTER

            SPOTTER REPORTS 0.58 INCHES OF RAIN HAS FALLEN SINCE 545
            PM. ALSO REPORTED 42 MPH WIND GUST.

0602 PM     HAIL             2 SSW JOHNSON CREEK     43.05N 88.79W
10/02/2006  M0.50 INCH       JEFFERSON          WI   TRAINED SPOTTER

0610 PM     TSTM WND DMG     WAYNE                   43.51N 88.32W
10/02/2006                   WASHINGTON         WI   LAW ENFORCEMENT

            TREES DOWN

0633 PM     HAIL             1 SW PALMYRA            42.87N 88.60W
10/02/2006  M0.75 INCH       JEFFERSON          WI   NWS EMPLOYEE

0633 PM     HAIL             3 SE PALMYRA            42.85N 88.55W
10/02/2006  M0.50 INCH       JEFFERSON          WI   NWS EMPLOYEE

            65 MPH ESTIMATED WIND GUSTS

0633 PM     HAIL             4 E EAST BRISTOL        43.27N 89.07W
10/02/2006  E0.75 INCH       DANE               WI   PUBLIC

0645 PM     HAIL             1 NNW SUN PRAIRIE       43.20N 89.24W
10/02/2006  M0.75 INCH       DANE               WI   TRAINED SPOTTER

0645 PM     HAIL             2 SE SULLIVAN           42.99N 88.56W
10/02/2006  M0.75 INCH       JEFFERSON          WI   OFFICIAL NWS OBS

0650 PM     HAIL             BROWN DEER              43.17N 87.97W
10/02/2006  M0.50 INCH       MILWAUKEE          WI   AMATEUR RADIO

0652 PM     HAIL             PARDEEVILLE             43.53N 89.30W
10/02/2006  E1.00 INCH       COLUMBIA           WI   PUBLIC

0652 PM     HAIL             LAKE MILLS              43.07N 88.91W
10/02/2006  M1.00 INCH       JEFFERSON          WI   NWS EMPLOYEE

0700 PM     TSTM WND DMG     6 E MCFARLAND           43.02N 89.18W
10/02/2006                   DANE               WI   AMATEUR RADIO

            1 FOOT DIAMETER TREE DOWN.

0721 PM     HAIL             5 NE EAST TROY          42.84N 88.33W
10/02/2006  M0.25 INCH       WALWORTH           WI   AMATEUR RADIO

0737 PM     HAIL             UNION GROVE             42.68N 88.05W
10/02/2006  E0.88 INCH       RACINE             WI   TRAINED SPOTTER

&&

PJS
Special weather statement, Oct 2, 7:51 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
751 PM CDT MON OCT 2 2006

WIZ046-047-051-052-056>060-062>072-030200-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
751 PM CDT MON OCT 2 2006

...SEVERE THUNDERSTORM WATCH UNTIL 9 PM FROM THE WISCONSIN DELLS TO
MAZOMANIE TO MONROE AND EASTWARD...

NUMEROUS STRONG THUNDERSTORMS EXTEND FROM AROUND MARKESAN TO MADISON
AND NEW GLARUS...EAST TO LAKE GENEVA...RACINE AND KENOSHA.  THE
STRONG THUNDERSTORMS WERE MOVING TO THE EAST AT 40 MPH AND WILL
CONTINUE TO AFFECT MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN
THROUGH THE LATE EVENING.

STRONG THUNDERSTORMS WILL AFFECT THE BEAVER DAM...JEFFERSON...
WAUKESHA...MILWAUKEE...RACINE...JANESVILLE AND KENOSHA AREAS.  HAIL
TO ONE HALF INCH AND WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE
THUNDERSTORMS.

SHOULD THE THUNDERSTORMS INCREASE IN INTENSITY...THEN A SEVERE
THUNDERSTORM WARNING MAY BE ISSUED.

HEAVY RAINFALL IS ALSO LIKELY THIS EVENING RESULTED IN MINOR STREET
AND RURAL FLOODING.

MBK
Local storm report, Oct 2, 8:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 PM CDT MON OCT 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             CLINTON                 42.56N 88.87W
10/02/2006  M0.50 INCH       ROCK               WI   TRAINED SPOTTER

&&

PJS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 7:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane46 min
Oct 2, 7:47 PM CDTSevere Thunderstorm WarningMKXRock28 min
Oct 2, 7:56 PM CDTSpecial Marine WarningMKX64 min
Oct 2, 7:57 PM CDTSevere Thunderstorm WarningMKXGreen31 min
Oct 2, 8:00 PM CDTSevere Thunderstorm WarningMKXKenosha16 min
Oct 3, 10:54 AM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Jefferson and 9 more11 hr
Oct 3, 6:49 PM CDTDense Fog AdvisoryMKXOzaukee, Sheboygan5 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.